skip to main content
Resource type Show Results with: Show Results with: Index

Results 1 - 20 of 32  for Central Connecticut State University

Results 1 2 next page
Refined by: collection: ABI/INFORM Complete remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to e-Shelf

Exponential Convergence of Gauss--Jacobi Quadratures for Singular Integrals over Simplices in Arbitrary Dimension

Chernov, Alexey ; Schwab, Christoph

SIAM Journal on Numerical Analysis, 2012, pp.1433-1455 [Peer Reviewed Journal]

Full text available online

View all versions
2
Material Type:
Article
Add to e-Shelf

Scaling limits in computational Bayesian inversion

Schillings, Claudia ; Schwab, Christoph

ESAIM. Mathematical Modelling and Numerical Analysis, Nov-Dec 2016 [Peer Reviewed Journal]

Full text available online

3
Material Type:
Article
Add to e-Shelf

Sparse Tensor Galerkin Discretization of Parametric and Random Parabolic PDEs---Analytic Regularity and Generalized Polynomial Chaos Approximation

Hoang, Viet ; Schwab, Christoph

SIAM Journal on Mathematical Analysis, 2013, Vol.45(5), pp.3050-3083 [Peer Reviewed Journal]

Full text available online

4
Material Type:
Article
Add to e-Shelf

TENSOR-STRUCTURED GALERKIN APPROXIMATION OF PARAMETRIC AND STOCHASTIC ELLIPTIC PDEs*

Khoromskij, Boris ; Schwab, Christoph

SIAM Journal on Scientific Computing, 2011, pp.364-385 [Peer Reviewed Journal]

Full text available online

5
Material Type:
Article
Add to e-Shelf

High order approximation of probabilistic shock profiles in hyperbolic conservation laws with uncertain initial data

Schwab, Christoph ; Tokareva, Svetlana

ESAIM. Mathematical Modelling and Numerical Analysis, May 2013, pp.807-835 [Peer Reviewed Journal]

Full text available online

6
Material Type:
Article
Add to e-Shelf

Analytic Regularity and GPC Approximation for Control Problems Constrained by Linear Parametric Elliptic and Parabolic PDEs

Kunoth, Angela ; Schwab, Christoph

SIAM Journal on Control and Optimization, 2013, pp.2442-2471 [Peer Reviewed Journal]

Full text available online

7
Material Type:
Article
Add to e-Shelf

Sparse adaptive Taylor approximation algorithms for parametric and stochastic elliptic PDEs

Chkifa, Abdellah ; Cohen, Albert ; Devore, Ronald ; Schwab, Christoph

ESAIM. Mathematical Modelling and Numerical Analysis, Jan 2013, pp.253-280 [Peer Reviewed Journal]

Full text available online

8
Material Type:
Article
Add to e-Shelf

A convergent adaptive stochastic Galerkin finite element method with quasi-optimal spatial meshes

Eigel, Martin ; Gittelson, Claude ; Schwab, Christoph ; Zander, Elmar

ESAIM. Mathematical Modelling and Numerical Analysis, Sep-Oct 2015 [Peer Reviewed Journal]

Full text available online

9
Material Type:
Article
Add to e-Shelf

Quasi-Monte Carlo Finite Element Methods for a Class of Elliptic Partial Differential Equations with Random Coefficients

Kuo, Frances ; Schwab, Christoph ; Sloan, Ian

SIAM Journal on Numerical Analysis, 2012, pp.3351-3374 [Peer Reviewed Journal]

Full text available online

View all versions
10
Material Type:
Article
Add to e-Shelf

Exponential convergence of hp quadrature for integral operators with Gevrey kernels

Chernov, Alexey ; Von Petersdorff, Tobias ; Schwab, Christoph

ESAIM. Mathematical Modelling and Numerical Analysis, May 2011, pp.387-422 [Peer Reviewed Journal]

Full text available online

11
Material Type:
Article
Add to e-Shelf

Multilevel Monte Carlo Methods for Stochastic Elliptic Multiscale PDEs

Abdulle, Assyr ; Barth, Andrea ; Schwab, Christoph

Multiscale Modeling & Simulation, 2013, pp.1033-1070 [Peer Reviewed Journal]

Full text available online

12
Material Type:
Article
Add to e-Shelf

Multilevel Monte Carlo Finite Element Methods for Stochastic Elliptic Variational Inequalities

Kornhuber, Ralf ; Schwab, Christoph ; Wolf, Maren-Wanda

SIAM Journal on Numerical Analysis, 2014, pp.1243-1268 [Peer Reviewed Journal]

Full text available online

13
Material Type:
Article
Add to e-Shelf

Adaptive Petrov-Galerkin Methods for First Order Transport Equations

Dahmen, Wolfgang ; Huang, Chunyan ; Schwab, Christoph ; Welper, Gerrit

SIAM Journal on Numerical Analysis, January 2012, Vol.50(5), pp.2420-2445 [Peer Reviewed Journal]

Full text available online

View all versions
14
Material Type:
Article
Add to e-Shelf

Approximation by harmonic polynomials in star-shaped domains and exponential convergence of Trefftz hp-dGFEM

Hiptmair, Ralf ; Moiola, Andrea ; Perugia, Ilaria ; Schwab, Christoph

ESAIM. Mathematical Modelling and Numerical Analysis, May 2014, pp.727-752 [Peer Reviewed Journal]

Full text available online

15
Material Type:
Article
Add to e-Shelf

Sparse finite element methods for operator equations with stochastic data

Petersdorff, Tobias ; Schwab, Christoph

Applications of Mathematics, 2006, Vol.51(2), pp.145-180 [Peer Reviewed Journal]

Full text available online

View all versions
16
Material Type:
Article
Add to e-Shelf

Heterogeneous Multiscale FEM for Diffusion Problems on Rough Surfaces

Abdulle, Assyr ; Schwab, Christoph

Multiscale Modeling & Simulation, 2005, p.26 [Peer Reviewed Journal]

Full text available online

17
Material Type:
Article
Add to e-Shelf

Numerical solution of parabolic equations in high dimensions

Von Petersdorff, Tobias ; Schwab, Christoph

ESAIM. Mathematical Modelling and Numerical Analysis, Jan 2004, pp.93-127 [Peer Reviewed Journal]

Full text available online

18
Material Type:
Article
Add to e-Shelf

hp-FEM for three-dimensional elastic plates

Dauge, Monique ; Schwab, Christoph

ESAIM. Mathematical Modelling and Numerical Analysis, Jul 2002, pp.597-630 [Peer Reviewed Journal]

Full text available online

19
Material Type:
Article
Add to e-Shelf

Two-scale FEM for homogenization problems

Matache, Ana-Maria ; Schwab, Christoph

ESAIM. Mathematical Modelling and Numerical Analysis, Jul 2002, pp.537-572 [Peer Reviewed Journal]

Full text available online

20
Material Type:
Article
Add to e-Shelf

Time Discretization of Parabolic Problems by the HP-Version of the Discontinuous Galerkin Finite Element Method

Schotzau, Dominik ; Schwab, Christoph

SIAM Journal on Numerical Analysis, 2000, p.39 [Peer Reviewed Journal]

Full text available online

View all versions

Results 1 - 20 of 32  for Central Connecticut State University

Results 1 2 next page

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Creation Date 

From To
  1. Before 2000  (3)
  2. 2000 To 2002  (5)
  3. 2003 To 2005  (7)
  4. 2006 To 2011  (5)
  5. After 2011  (12)
  6. More options open sub menu

Suggested New Searches

Ignore my query and look for everything

by this author/creator:

  1. Schwab, Christoph
  2. Schwab, C.
  3. Von Petersdorff, Tobias
  4. Schötzau, Dominik
  5. Süli, Endre

Searching Remote Databases, Please Wait